# SDR DALA2018111546634

- Difficulty date: November 13, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 70,003 hours, 50,302 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Condition: Missing
- Location: Oil Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS OIL SERVICE DOOR MISSING ON RT ENG. PERFORMED INSPECT RT ENG OIL SERVICE ERA 501258-14 MA, ACCOMPLISH PERMANENT REPAIR PER MD88 CMM 71-10, WITRH NEW OIL SERVICE DOOR. OPS CHECK GOOD. SDR REPORTED DUE TO POSSIBILITY THAT THE DOOR COULD HAVE DEPARTED THE AIRCRAFT DURING FLIGHT.(LP5209876)
